# SDR DALA2017012600644

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 76,266 hours, 58,323 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OUTER PAN BELOW STOP FITTING NR 4 AT AFT EDGE FROM AFT CARGO DOOR.  THE PAN WAS REPAIRED IAW SRM 52-05 FIG.50.
